# SDR RAIA2009022400001

- Difficulty date: February 19, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 22,911 hours, 21,649 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3542 - RDU - CREW RECEIVED A LANDING GEAR AIR/GND FAIL MESSAGE ON THE EICAS.  MAINTENANCE PERFORMED AN INSPECTION OF THE CMC DATA AND FOUND A FAULT FOR THE LANDING GEAR AIR/GND PROXIMITY SWITCH.  MAINTENANCE CLEANED AND RESEATED THE CONNECTOR AT THE NLG UPLOCK BOX.  SYSTEM OPS CHECKED GOOD.
